Tumid Lupus and Antibiotics

Posted by mnkennedy @mnkennedy, Feb 3, 2020

Hello! I have noticed over the last year that when I am put on antibiotics my skin completely clears. Last week I was prescribed antibiotics for a horrible sinus infection with a cough. Monday and Tuesday my skin was flaring horribly. I had the classic butterfly rash but it was redder or more angry than normal. I started the antibiotics on Tuesday evening. The rest of the week is kind of a blur do to being so stuffed up. This morning I noticed my skin is completely clear and where the plaques were is flat. I am loving it as my skin is rarely completely clear. I was able to wear a v neck shirt today and put my hair up as I am not trying to hide the marks. Has anyone else experienced this? I see my dermatologist at the end of March and will bring it up to him then.

Hello @mnkennedy, I see that no one has shared having the same experience with antibiotics that were prescribed to them. You mentioned you were going to ask your dermatologist when you saw them at the end of March. Are you able to share what you found out?

REPLY

Hello! I take doxycycline now daily and have seen a huge reduction in skin symptoms. I still have flares during times of increased stress but it is much better.

REPLY
Please sign in or register to post a reply.